# SDR M17F202303020002

- Difficulty date: February 6, 2023
- Submitted: March 2, 2023
- Operation: General aviation
- Aircraft: XADRC
- Make and model: Boeing 737852
- Aircraft serial: 35116
- Aircraft time: 62,019 hours, 23,036 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 2511
- Condition: Unserviceable
- Location: Zone 300
- Part time: 26,390 hours, 11,161 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM DOES NOT WORK CORRECLTY
